# SDR DALA14017253220

- Difficulty date: March 18, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 69,564 hours, 31,098 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Angle
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SEVERAL CRACKS ON BOTH SEGMENT ANGLES LOCATION BETWEEN BEAM 1 & 3 OF INTERNAL STRUCTURE E/E HATCH DOOR 834.  REPLACED BOTH SEGMENT ANGLES IAW SRM 51-72-11 AND DWG D52279010.
